Aufsteigende Kettenbedingung für Zyklische Moduln und Perfekte Endomorphismenringe

  • G. Hauger
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literaturverzeichnis

  1. [1]
    D. Jonah, Rings with the minimum condition for principal right ideals have the maximum condition for principal left ideals,Math. Z.,113 (1970), 106–112.Google Scholar
  2. [2]
    Fr. Kasch undE. A. Mares, Eine Kennzeichnung semi-perfekter Moduln,Nagoya Math. J.,27 (1966), 525–529.Google Scholar
  3. [3]
    E. A. Mares, Semiperfect modules,Math. Z.,82 (1963), 347–360.Google Scholar
  4. [4]
    C. Nastasescu, L'anneau des endomorphismes d'un module de torsion,J. Alg.,23 (1972), 476–481.Google Scholar
  5. [5]
    F. L. Sandomierski, Relative injectivity and projectivity (unveröffentlicht).Google Scholar
  6. [6]
    F. L. Sandomierski, Modules over the endomorphism ring of a finitely generated projective module,Proc. Amer. Math. Soc.,31 (1972), 27–31.Google Scholar
  7. [7]
    R. Ware, Endomorphism rings of projective modules,Trans. Amer. Math. Soc.,155 (1971), 233–256.Google Scholar

Copyright information

© Akadémiai Kiadó 1976

Authors and Affiliations

  • G. Hauger
    • 1
  1. 1.Mathematisches Institut der Ludwig-Maximilian-UniversitätMünchen 2Bundesrepublik Deutschland

Personalised recommendations